×

Path length in the covering graph of a lattice. (English) Zbl 0372.06005


MSC:

06B05 Structure theory of lattices
05C35 Extremal problems in graph theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Alvarez, L.R., Undirected graphs as graphs of modular lattices, Canad. J. math., 17, 923-932, (1965), MR 32 # 56 · Zbl 0173.51502
[2] Barbut, M.; Montjardet, B., Ordre et classification, ()
[3] Birkhoff, G., Lattice theory, (1967), American Mathematical Society Providence, RI, MR 37 # 2638 · Zbl 0126.03801
[4] Haskins, L.; Gudder, S., Height on posets and graphs, Discrete math., 2, 357-382, (1972), MR 46 # 5186 · Zbl 0238.06002
[5] Dubreil-Jacotin, M.L.; Lesieur, L.; Croisot, R., Leçons sur la théorie des treillis des structures algébriques ordonées et des treillis géométriques, (1953), MR 15, 279 · Zbl 0051.26005
[6] Jakubík, J., On lattices whose graphs are isomorphic, Czechoslovak math. J., 4, 131-140, (1954), MR 16, 440 · Zbl 0059.02602
[7] Jakubík, J., On the graph isomorphisms of semimodular lattices (Slovak), Mat.-fyz. časopis. sloven. akad., 4, 162-177, (1954), MR 16, 990
[8] Jakubík, J., Unoriented graphs of modular lattices, Czechoslovak math. J., 25, 240-246, (1975) · Zbl 0314.06006
[9] Jakubík, J., Modular lattices of locally finite length, Acta. sci. math., 37, 79-82, (1975) · Zbl 0274.06006
[10] Jakubík, J.; Kolibiar, M., On some properties of a pair of lattices, Czechoslovak math. J., 4, 1-27, (1954), MR 16, 440 · Zbl 0059.02601
[11] Kelly, D.; Rival, I., Crowns, fences and dismantlable lattices, Canad. J. math., 26, 1257-1271, (1974) · Zbl 0271.06003
[12] Kelly, D.; Rival, I., Pianar lattices, Canad. J. math., 27, 636-665, (1975) · Zbl 0312.06003
[13] Kotzig, A., Centrally symmetric graphs, Czechoslovak math. J., 18, 606-615, (1968), MR 38 # 5664
[14] Kotzig, A., Problem, (), MR 39 # 2645
[15] Kuratowski, K., Sur le problème des courbes gauches en topologie, Fund. math., 15, 271-283, (1930) · JFM 56.1141.03
[16] Mosesjan, K.M., Strongly basable graphs, Akad. nauk armjan. SSR dokl., 54, 134-138, (1972), MR 48 # 5902
[17] Mosesjan, K.M., Certain theorems on strongly basable graphs, Akad. nauk armjan. SSR dokl., 54, 241-245, (1972), MR 48 # 5902
[18] Mosesjan, K.M., Basable and strongly basable graphs, Akad. nauk armjan. SSR dokl., 55, 83-86, (1972), MR 48 # 5903
[19] J. Nes̀etřil and V. Rõdl, Partitions of lattices (to appear).
[20] Ore, O., Theory of graphs, (1967), American Mathematical Society Providence, RI, MR 39 # 5411
[21] Platt, C.R., Planar lattices and planar graphs, J. combinatorial theory ser. B, 21, 30-39, (1976) · Zbl 0332.05103
[22] Rival, I., Combinatorial inequalities for semimodular lattices of breadth two, Alg. univ., 6, 303-311, (1976) · Zbl 0423.06008
[23] Sands, B., Private communication, (1974)
[24] F. Šik, A note on the modular lattices of locally finite length, preprint.
[25] Vilhelm, V., The self dual kernel of Birkhoff’s conditions in lattices with finite chains, Czechoslovak math. J., 5, 439-450, (1955), MR 18, 787 · Zbl 0068.25905
[26] Zelinka, B., Centrally symmetric Hasse diagrams of finite modular lattices, Czechoslovak math. J., 20, 81-83, (1970), MR 41 # 103 · Zbl 0194.32601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.